# SDR AALA202001139001

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 29,983 hours, 12,286 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Arrestor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAME REPORTED 1 FOOT IN LENGHT WHILE TAXING ALL ENG PARAMATERS NORMAL RIGHT ENGINE. ACCOMPLISHED INSPECTION ON RIGHT ENGINE FLAME ARRESTOR IAW AMM 71-00-00. FLAME ARRESTOR HONEYCOMB IS PRESENT AND NOT DETERIORATED. OK FOR CONTINUED SERVICE.
